# SDR TWAA0007602

- Difficulty date: May 10, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND STA 598, RBL 54 IN, HAD FLOOR MEMBRANE CRACKED.  INSTALLED DOUBLER ON WEB PER SRM 53-01-9, FIG 2.
